MAUDE Adverse Event Report: COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM STANDARD; STENT, SUPERFICIAL FEMORAL ARTERY

COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM STANDARD; STENT, SUPERFICIAL FEMORAL ARTERY
Catalog Number EVD35-07-060-150
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician used an everflex entrust with a 6f non-mdt sheath and a non-mdt 260 guidewire for treatment of a 60mm moderately calcified lesion in the mid right superficial femoral artery(sfa) of diameter 6mm.The lesion was reported to exhibit 90% stenosis severe tortuosity.The ifu was followed and the device was prepped without issue.The thumbscrew/lock-pin was checked for securement prior to deployment.The lesion was pre-dilated using a 6x40 evercross pta balloon.Resistance was encountered when advancing the device.It was reported the physician attempted to drive the stent through the sheath it wouldn¿t go past aortic bifurcation where kissing stents were located.Upon removing the device from the patient, a few mm of the stent was seen to have partially deployed on tip of catheter outside of the sheath.A new everflex entrust was used to complete the procedure.No patient injury was reported.

Brand Name
EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM STANDARD
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key7573165
Report Number2183870-2018-00310
Device Sequence Number209739
Product Code NIP
UDI-Device Identifier00821684051672
UDI-Public00821684051672
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P110023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2020
Device Catalogue NumberEVD35-07-060-150
Device Lot NumberA506583
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2018
Initial Report FDA Received Date06/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient Weight100